Open Access
Translator Disclaimer
Fall 1995 Four Problems Concerning Recursively Saturated Models of Arithmetic
Roman Kossak
Notre Dame J. Formal Logic 36(4): 519-530 (Fall 1995). DOI: 10.1305/ndjfl/1040136913

Abstract

The paper presents four open problems. One concerns a possible converse to Tarski's undefinability of truth theorem, and is of a general character. The other three are more specific. The questions are about some special $\omega_1$-like models, initial segments of countable recursively saturated models of PA, and about extendability of automorphisms. In each case a partial answer is given. All partial solutions are based on applications of inductive satisfaction classes.

Citation

Download Citation

Roman Kossak. "Four Problems Concerning Recursively Saturated Models of Arithmetic." Notre Dame J. Formal Logic 36 (4) 519 - 530, Fall 1995. https://doi.org/10.1305/ndjfl/1040136913

Information

Published: Fall 1995
First available in Project Euclid: 17 December 2002

zbMATH: 0848.03016
MathSciNet: MR1368464
Digital Object Identifier: 10.1305/ndjfl/1040136913

Subjects:
Primary: 03C62
Secondary: 03C57

Rights: Copyright © 1995 University of Notre Dame

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.36 • No. 4 • Fall 1995
Back to Top